Inventiones mathematicae

, Volume 82, Issue 2, pp 307–347

Pseudo holomorphic curves in symplectic manifolds

  • M. Gromov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Be] Bers, L.: An outline of the theory of pseudoanalytic functions. Bull. Am. Math. Soc.62, 291–332 (1956)Google Scholar
  2. [Ben] Bennequin, D.: Enlacements et équations de Pfaff. Astérisque107–108, 87–162 (1982)Google Scholar
  3. [Ber] Berger, M.: Du côté de chez Pu. Ann. Sci. Ec. Norm. Super., IV. Ser.4, 1–44 241–260 (1972)Google Scholar
  4. [B-G] Bedford, E., Gaveau, B.: Envelopes of holomorphy of certain 2-spheres in ℂ2. Am J. Math.105, 975–1009 (1983)Google Scholar
  5. [B-H] Begher, H., Hile, G.: Riemann boundary value problem for non-linear elliptic systems. In: Complex Variables, vol. 1, pp. 239–261. U.S.A.: Gordon and Breach 1983Google Scholar
  6. [Bi1] Bishop, E.: Conditions for the analyticity of certain sets. Mich. Math. J.11, 289–304 (1964)Google Scholar
  7. [Bi2] Bishop, E.: Differentiable manifolds in complex Euclidean space. Duke Math. J.32, 1–22 (1965)Google Scholar
  8. [B-Z] Burago, Yu., Zalgaller, V.: Geometric inequalities (in Russian). Leningrad, Nauka 1980 (an English translation is to appear in Springer-Verlag)Google Scholar
  9. [Ch] Chaperon, M.: Questions de géométrie symplectique. Sem. Sud-Rhodanien IV, Balarue, in Travaux en cours. Paris: Hermann 1984 (To appear)Google Scholar
  10. [C-Z] Conley, C., Zehnder, E.: The Birkhoff-Lewis fixed point theorem and a conjecture of V. I. Arnold. Invent. math.73, 33–49 (1983)Google Scholar
  11. [D-D] Dazord, P., Desolneux-Moulis, N. (eds.): Séminaire Sud-Rhodanien de Géométrie. Paris: Hermann 1984Google Scholar
  12. [E-S] Eells, J., Salamon, S.: Twistorial constructions of harmonic maps of surfaces into fourmanifolds. Warwick, 1984 (Preprint)Google Scholar
  13. [El1] Eliashberg, Ya.: Estimates on the number of fixed points of area preserving transformations (in Russian) Syktyvkar, 1978 (Preprint)Google Scholar
  14. [El2] Eliashberg, Ya.: Rigidity of symplectic and contact structures (Preprint 1981)Google Scholar
  15. [F 1] Floer, A.: Proof of the Arnold conjecture for surfaces and generalizations for certain Kähler manifolds. Bochum (Preprint 1984)Google Scholar
  16. [F-W] Fortune, B., Weinstein, A.: A symplectic fixed point theorem for complex projective spaces. Berkeley (Preprint 1984)Google Scholar
  17. [Gil] Gilbert, R. (ed.): Proc. of the special session on elliptic systems in the plane. 87th Ann. Meeting of A.M.S. San Francisco, CA (1981)Google Scholar
  18. [G-W] Gluck, H., Warner, F.: Great circle fibrations of the three sphere. Duke Math. J.50, 107–132 (1983)Google Scholar
  19. [Gro1] Gromov, M.: A topological technique for the construction of solutions of differential equations and inequalities. ICM 1970, Nice,2, 221–225 (1971)Google Scholar
  20. [Gro2] Gromov, M.: Pseudo-holomorphic curves in symplectic manifolds, II. Berlin-Heidelberg-New York-Tokyo: Springer (In press)Google Scholar
  21. [Gro3] Gromov, M.: Partial differential relations. Berlin-Heidelberg-New York-Tokyo: Springer (In press)Google Scholar
  22. [H-L] Harvey, R., Lawson, B.: Calibrated geometries. Acta Math.148, 48–156 (1982)Google Scholar
  23. [H] Hofer, H.: Lagragian embedding and critical point theory. (Preprint 1984)Google Scholar
  24. [Lav] Lavrentiev, M.: A fundamental theorem of the theory of quasi-conformal mappings of plane regions. Izv. Akad. Nauk SSSR12, 513–554 (1948)Google Scholar
  25. [Law1] Lawson, B.: Lectures on minimal submanifolds (2e édition). Berkeley: Publish or Perish 1980Google Scholar
  26. [Law2] Lawson, B.: Surfaces minimales et la construction de Calabi-Penrose. Sém. Bourbaki no 625 (1983/84)Google Scholar
  27. [L-S] Laudenbach, F., Sikorav, J.C.: Persistance d'intersection avec la section nulle au cours d'une isotopie hamiltonienne dans un fibre cotangent. Invent. math.82, 349–357 (1985)Google Scholar
  28. [McD] McDuff, D.: (to appear)Google Scholar
  29. [Mo] Moser, J.: On the volume elements on a manifold. Trans. Am. Math. Soc.120, 286–294 (1965)Google Scholar
  30. [N-W] Nijehuis, A., Wolf, W.: Some integration problem in almost complex and complex manifolds. Ann. Math.77, 424–489 (1963)Google Scholar
  31. [Nir] Nirenberg, L.: Topics in non-linear functional analysis. Lect. Notes by R.A. Artino. Courant Inst. N.Y. Univ., N.Y. 1974Google Scholar
  32. [Ren] IIIe Rencontre de Géométrie du Schnepfenried. Astérisque107–108 (1982)Google Scholar
  33. [Sch] Schapiro, Z.: Sur l'existence des représentations quasiconformes. C.R. (Doklady) Acad. Sci. URSS3, 690–692 (1941)Google Scholar
  34. [St] Stoll, W.: The growth of the area of transcendental analytic set, I and II. Math. Ann.156, 47–98, 144–170 (1964)Google Scholar
  35. [Si] Sikorav, J.-C.: Points fixes d'une application symplectique homologue à l'identité. Orsay (Preprint 1984)Google Scholar
  36. [S-U] Sacks, J., Uhlenbeck, K.: The existence of minimal immersions of two-spheres. Ann. Math.113, 1–24 (1981)Google Scholar
  37. [Vek] Vekua, I.N.: Generalized analytic functions. London: Pergamon 1962Google Scholar
  38. [We] Wells, R.: Function theory on differential submanifolds. In: Contribution to Analysis, Ahlphors, L. (ed.), pp. 407–437. New York, London: Academic Press 1974Google Scholar
  39. [Wei] Weinstein, A.: Lectures on symplectic manifolds. A.M.S. Conf. Board, Reg. Conf. in Math.29 (1977)Google Scholar
  40. [Wen] Wendland, W.: Elliptic systems in the plane. London: Pitman 1978Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • M. Gromov
    • 1
  1. 1.Institut des Hautes Etudes ScientifiquesBures-sur-YvetteFrance

Personalised recommendations